# SDR GTIA2023022336987

- Difficulty date: February 20, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 13,238 hours, 5,473 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 FUMES ON DESCENT AIR QUALITY FORM COMPLETED -PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , NO SIGNS OF LEAKAGES ON EITHER ENGINE OR APU AREA .  ISOLATED LEFT  PACK SUSPECTED AS CAUSE OF ODOR , SEE LOG PAGE  3059634-2 FOR MEL / PACK 1 DEACTIVATION
